# SDR AALA202306096518

- Difficulty date: April 19, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 62,679 hours, 36,779 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: D5754119420100
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING TRAILING EDGETOP SKIN PANEL LOWER SURFACE SUPPORT BRACKETAT WX 4010.2 AND RIB 7A.  REPLACED BRACKET PER SRM 51-42-11.
